# SDR USAA980445

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69353523
- Condition: Cracked
- Location: Bs 500b
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .125 INCH CRACK STATION 500B STRINGER 10L STRINGER TIE CLIP.  REPAIRED PER SRM 51-10-1 AND EO 5393G227 REV 'A'.  (M)
